# SDR VTZA98203

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6572 - IAD-SCE - DURING TAKEOFF, THE CREW EXPERIENCED A NLG INTRANSIT LIGHT THAT REMAINED ON.  A/C RETURNED TO IAD WHERE MX CONTROL WAS NOTIFIED AND DISPATCHED MAINTENANCE.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR SYSTEM IAW MM AND FOUND THAT THE ROD ENDS ATTACHED TO THE GEAR LEG ASSY NEEDED TO BE ADJUSTED.  A/C WAS MOVED TO THE HANGAR WHERE THE ROD ENDS WERE ADJUSTED AND THE LANDING GEAR WAS FUNCTIONALLY CHECKED FOR PROPER OPERATION.  ALL CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
